MAUDE Adverse Event Report: MEDSORB DOMINICANA, S.A. NEURO SPGS-1/2X6"-20/C; GAUZE/SPONGE, INTERNAL

MEDSORB DOMINICANA, S.A. NEURO SPGS-1/2X6"-20/C; GAUZE/SPONGE, INTERNAL
Model Number 30-301
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported through a fda medwatch, "items in package not uniform in size." deroyal industries, inc.Has requested return of the device, however it has not yet been received.A supplier corrective action request (scar) was issued to the supplier, (b)(4).The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported through a fda medwatch, "items in package not uniform in size.".

Brand Name
NEURO SPGS-1/2X6"-20/C
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
MEDSORB DOMINICANA, S.A.
zona franca industrial park
san pedro de marcoris,
DR 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key25429916
Report Number1060680-2026-00010
Device Sequence Number10284423
Product Code EFQ
UDI-Device Identifier00749756037853
UDI-Public00749756037853
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-301
Device Lot Number25051284 
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown